Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 166, NWS Fort Worth, TX

May 2, 2007Bell County, Coryell County, Lampasas County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 2, 2007, 7:48 PM CDT for Bell County, Coryell County, Lampasas County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2007, 7:48 PM CDT (00:48 UTC)
Expired
May 2, 2007, 8:45 PM CDT
In force
57 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

Counties Bell County, TX, Coryell County, TX, Lampasas County, TX

The radar

The Ft Hood radar (KGRK), 58 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 3:43 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 0.8 hours before the alert went out and 352 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2007-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2899 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2007-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2899 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
663 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
-0.2
Supercell composite
-1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KFWD 030050
SVRFWD
TXC027-099-281-030145-
/O.NEW.KFWD.SV.W.0166.070503T0048Z-070503T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
748 PM CDT WED MAY 2 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BELL COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHERN CORYELL COUNTY IN NORTH CENTRAL TEXAS...
  EASTERN LAMPASAS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 845 PM CDT

* AT 748 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES WEST OF COPPERAS
  COVE TO 34 MILES SOUTH OF COPPERAS COVE...OR ALONG A LINE EXTENDING
  FROM LAMPASAS TO 9 MILES SOUTHEAST OF BERTRAM...AND MOVING EAST AT
  30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  COPPERAS COVE BY 810 PM
  FORT HOOD BY 825 PM
  KILLEEN BY 830 PM
  HARKER HEIGHTS BY 835 PM
  NOLANVILLE BY 840 PM
  SALADO...BELTON...HOLLAND AND MORGANS POINT RESORT BY 845 PM

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

REMEMBER...SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES WITH
LITTLE ADVANCE WARNING.

LAT...LON 3135 9819 3105 9816 3105 9795 3095 9782
      3077 9735 3101 9712 3140 9747

$$

07/BB
2 follow-up statements
000 
WWUS54 KFWD 030106
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
805 PM CDT WED MAY 2 2007

TXC027-099-281-030145-
/O.CON.KFWD.SV.W.0166.000000T0000Z-070503T0145Z/
CORYELL TX-LAMPASAS TX-BELL TX-
805 PM CDT WED MAY 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR BELL...EASTERN LAMPASAS AND CORYELL COUNTIES...

AT 805 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 17 MILES WEST OF GATESVILLE TO 25 MILES
SOUTHWEST OF SALADO...OR ALONG A LINE EXTENDING FROM 17 MILES WEST OF
GATESVILLE TO GEORGETOWN...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  FORT HOOD BY 815 PM CDT...
  KILLEEN BY 820 PM CDT...
  NOLANVILLE...HARKER HEIGHTS...GATESVILLE AND FORT GATES BY 825 PM
  CDT...
  SOUTH MOUNTAIN AND SALADO BY 830 PM CDT...
  MORGANS POINT RESORT AND HOLLAND BY 840 PM CDT...

REMEMBER...SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES WITH
LITTLE ADVANCE WARNING.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3134 9836 3104 9830 3105 9795 3095 9782
      3077 9735 3101 9712 3160 9763

$$
000 
WWUS54 KFWD 030144
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
845 PM CDT WED MAY 2 2007

TXC027-099-281-030155-
/O.EXP.KFWD.SV.W.0166.000000T0000Z-070503T0145Z/
CORYELL TX-LAMPASAS TX-BELL TX-
845 PM CDT WED MAY 2 2007

...THE SEVERE THUNDERSTORM WARNING FOR BELL...EASTERN LAMPASAS AND
CORYELL COUNTIES EXPIRES AT 845 PM CDT...

AT 845 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3134 9836 3104 9830 3105 9795 3095 9782
      3077 9735 3101 9712 3160 9763

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 7:04 PM CDT, 44 minutes earlier.

Area forecast discussion, May 2, 7:04 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
704 PM CDT WED MAY 2 2007

.UPDATE...
AN UPDATE WAS ISSUED TO EXPAND TORNADO WATCH 211 TO INCLUDE
THE AREA ALONG AND EAST OF A GAINESVILLE TO DENTON LINE EAST
THOUGH PARIS AND SULPHUR SPRINGS. HAVE ALSO CLEARED THE
3 COUNTIES THAT WERE IN TORNADO WATCH 209...AND CLEARED
PALO PINTO AND STEPHENS FROM TORNADO WATCH 211.

HAVE ALSO ADJUST TONIGHT/S POPS...ADDED MENTION OF HEAVY RAIN
FURTHER NORTH...AND ADJUSTED HOURLY TEMPS/DEWPOINTS. #58

&&

.PREV DISCUSSION... /ISSUED 630 PM CDT WED MAY 2 2007/

AVIATION...
630 PM...
FOCUS FOR THE 00Z TAF PACKAGE IS ONGOING THUNDERSTORM ACTIVITY. AT
2330Z...STRONG THUNDERSTORMS ARE ALREADY PUSHING THROUGH THE ACT
TERMINAL. SHOWERS AND TSTMS ARE ESTIMATED TO CONTINUE THROUGH 03Z
AT ACT...DUE TO REDEVELOPMENT TO THE SOUTHWEST.

FOR THE METROPLEX...STRONG THUNDERSTORMS OVER CENTRAL TARRANT COUNTY
ARE MOVING DIRECTLY TOWARD THE DFW AREA. FREQUENT LIGHTNING...WINDS
IN EXCESS OF 60 MPH...AND QUARTER HAIL CAN BE EXPECTED. THERE IS
ALSO A BOUNDARY PUSHING NORTHWARD ACROSS TARRANT AND DALLAS
COUNTIES. FUNNEL CLOUDS AND A BRIEF TORNADO SPIN UP CANNOT BE RULED
OUT. EXPECT THE HEAVY THUNDERSTORM ACTIVITY TO LAST AROUND ONE HOUR.
AFTER 01Z...LIGHT TO MODERATE RAIN...WITH SOME RUMBLES OF THUNDER
WILL BE COMMON. SEE AIRPORT WEATHER WARNING FOR FURTHER DETAILS.

MORE SHOWERS AND THUNDERSTORMS ARE ALREADY DEVELOPING OVER SW TEXAS
IN ASSOCIATION WITH ANOTHER UPPER DISTURBANCE. ANOTHER MCS WILL
LIKELY MOVE THROUGH THE ACT AND METROPLEX TERMINALS AFTER MIDNIGHT.
STRATUS MAY DEVELOP AFTER 09Z AND LINGER THROUGH THE MID MORNING
HOURS. CUMULUS WILL BUILD IN THE AFTERNOON...WITH A SLIGHT CHANCE OF
THUNDERSTORMS TOMORROW AFTERNOON. HOWEVER...WILL LEAVE MENTION OF
AFTERNOON RA/TSRA OUT OF TAFS AT THIS TIME.

SCHULTZ

DISCUSSION...

AVIATION UPDATE...
430 PM...
AMENDED METROPLEX TAFS TO INCLUDE ONSET OF RAIN AND THUNDERSTORM
ACTIVITY. EXTRAPOLATION OF CURRENT RADAR TRENDS SUGGESTS SHOWER
ACTIVITY WILL BE IN THE DFW TRACON AREA BY 23Z...WITH HEAVY
THUNDERSTORMS BY 01Z. AT THIS TIME...THE THUNDERSTORMS ARE EXPECTED
TO PERSIST FOR ONE HOUR...WITH LIGHT RAIN CONTINUING THROUGH 04Z.
WILL CONTINUE TO CARRY MVFR CIGS AS QUICK GLANCE AT 925MB RH FIELDS
SUGGEST INCREASING BOUNDARY LAYER MOISTURE TOWARD DAWN.
HOWEVER...MAIN FOCUS OF AMENDMENT WAS ON THE FIRST 6 HOURS. WILL
AMEND FURTHER IF NEEDED...AND WILL LIKELY BE ISSUING AWW.

FOR ACT...WILL LET CURRENT TAFS GO AT THIS TIME...BUT MAY AMEND
WITHIN THE NEXT HOUR OR SO IF NEEDED. LOOKS LIKE PRECIP WILL HOLD
OFF FOR A WHILE AT ACT.

SCHULTZ

PREV DISCUSSION...
400 PM CDT
MCS CONTINUES RACING EASTWARD...OUTER FRINGES NOW IMPACTING WESTERN
PORTIONS OF CWA. TORNADO WATCH ISSUED EARLIER...NEWEST WATCH
INCLUDES ALL OF CWA GENERALLY ALONG AND SOUTH OF I-20. THIS IS THE
SAME AREA THAT SAW A HEALTHY DOUSING OF RAIN YESTERDAY...SO HAVE
ISSUED FFA FOR EVENING/OVERNIGHT FOR MOST AREAS SOUTH OF I-20
CORRIDOR. HEAVIEST RAIN WILL LIKELY BE ASSOCIATED WITH INTENSE
CONVECTION NOW HEADING INTO SW ZONES. EXPECT THIS ACTIVITY TO SCOUR
CWA OVER THE COURSE OF THE NEXT SEVERAL HOURS.

DESPITE SPEED OF MCS...MAIN SHORTWAVE PROGRESSING MORE SLOWLY THAN
PREVIOUS DAY. WITH DEEP MOISTURE AND PERSISTENT WARM ADVECTION...
HIGH POPS WILL BE CARRIED THROUGH THURSDAY...BOTH WITH ANY
LINGERING MORNING ACTIVITY FROM NOCTURNAL CONVECTION AS WELL AS
REDEVELOPMENT DURING THE DAY.

AFTER SHORTWAVE EXITS...RIDGING WILL DOMINATE FRIDAY AND SATURDAY
WITH THE WARMEST TEMPERATURES SO FAR THIS SEASON. STILL BELIEVE
CAPPING WILL PREVENT MUCH CONVECTION EARLY IN THE WEEK...BUT
UNCERTAINTY REMAINS WITH EVOLUTION OF UPPER LOW. 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  78  65  89  69 / 100  60  10  10   0
WACO, TX              64  80  65  89  71 / 100  60  10  10   0
PARIS, TX             63  77  63  86  66 / 100  60  30  10   0
DENTON, TX            63  78  65  89  70 / 100  60  10  10   0
MCKINNEY, TX          62  78  64  87  68 / 100  60  10  10   0
DALLAS, TX            63  78  66  88  72 / 100  60  10  10   0
TERRELL, TX           64  78  65  87  69 / 100  60  10  10   0
CORSICANA, TX         64  79  66  87  70 / 100  60  10  10   0
TEMPLE, TX            65  81  65  89  69 / 100  60  10  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES: TXZ129-130-132-135-141>148-156>162-174-175.

&&

99/58
Hazardous weather outlook, May 2, 2:39 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
239 PM CDT WED MAY 2 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031945-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
239 PM CDT WED MAY 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
FLASH FLOOD WATCH IN EFFECT TONIGHT...ALONG AND SOUTH OF A
CISCO...GRANBURY...HILLSBORO...CORSICANA...ATHENS LINE...DUE TO
RECENT...HEAVY RAINS ACROSS THIS AREA.

SCATTERED...SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE
HAIL...AND LOCALLY VERY HEAVY RAINFALL IN EXCESS OF 2 INCHES WILL
MOVE INTO FAR WESTERN SECTIONS OF NORTH TEXAS BY 3 PM AND AFTER.
THIS COMPLEX OF THUNDERSTORMS WILL SPREAD TO THE INTERSTATE 35
CORRIDOR THROUGH MIDNIGHT. A TORNADO OR TWO CANT BE RULED OUT
THROUGH THIS EVENING. OVERNIGHT...THUNDERSTORMS WILL OVERSPREAD
THE REMAINDER OF NORTH TEXAS...WITH THE GREATEST RISK FOR SEVERE
WEATHER ALONG AND SOUTH OF INTERSTATE 20...WHERE STRONGER
INSTABILITY AND WIND SHEAR ALOFT WILL WILL RESIDE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED...NUMEROUS THUNDERSTORMS...WILL LIKELY BE ONGOING THURSDAY
MORNING...WITH THE GREATEST RISK FOR SEVERE WEATHER BEING OVER SOUTHEAST
PARTS OF THE REGION. ACTIVITY SHOULD SLOWLY TAPER OFF IN THE AFTERNOON...
AS AN UPPER LEVEL DISTURBANCES SHIFTS EAST AWAY FROM THE AREA BY THURSDAY
EVENING.

LOW CHANCES FOR THUNDERSTORMS WILL RETURN TO FAR WESTERN SECTIONS OF
NORTH TEXAS SUNDAY AFTERNOON AND EVENING...THEN OVER THE REMAINDER
OF NORTH TEXAS MONDAY AND TUESDAY...WHEN ANOTHER LOW PRESSURE SYSTEMS
DEEPENS OVER THE SOUTHERN ROCKIES ONCE AGAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND WEST OF
INTERSTATE 35 THROUGH LATE EVENING...THEN AREAS FURTHER EAST BY
MIDNIGHT AND AFTER.

05/

In the hours before

Local storm report, May 2, 7:04 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
704 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND DMG     3 S GODLEY              32.41N  97.53W
05/02/2007                   JOHNSON            TX   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN...WINDS ESTIMATED AT 80+ MPH
Local storm report, May 2, 7:06 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
706 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     3 SW KELLER             32.90N  97.26W
05/02/2007                   TARRANT            TX   NWS EMPLOYEE

            SMALL TREE LIMBS DOWN...WINDS ESTIMATED AT 60 MPH. YOUNG
            TREES BENT TO GROUND
Local storm report, May 2, 7:12 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     7 NE ALVARADO           32.48N  97.13W
05/02/2007                   JOHNSON            TX   PUBLIC

            ROOF AND STRUCTURAL DAMAGE TO METAL ROOFING, MAILBOXES
            BLOWN OVER
Local storm report, May 2, 7:16 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
716 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLASH FLOOD      FORT WORTH              32.75N  97.34W
05/02/2007                   TARRANT            TX   NWS EMPLOYEE

            WATER 8-10 INCHES DEEP ON INSIDE LANE OF I-30 NEAR HULEN
            IN FORT WORTH
Local storm report, May 2, 7:33 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
733 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     TSTM WND GST     PLANO                   33.05N  96.75W
05/02/2007  M68 MPH          COLLIN             TX   AMATEUR RADIO

            TREES DOWNED.
Local storm report, May 2, 7:38 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
738 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     TERRELL                 32.73N  96.29W
05/02/2007                   KAUFMAN            TX   AMATEUR RADIO

            ESTIMATED 90-100 MPH WINDS. WIND DAMAGE TO TREES ALL
            OVER COUNTY...INCLUDING IN CITY OF TERRELL.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:02 PM CDTFlash Flood WarningFWDMcLennan4 hr
May 2, 7:06 PM CDTSevere Thunderstorm WarningFWDCollin69 min
May 2, 7:09 PM CDTSevere Thunderstorm WarningFWDDenton41 min
May 2, 7:14 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains, Van Zandt91 min
May 2, 7:23 PM CDTFlash Flood WarningFWDCollin, Denton4 hr
May 2, 7:25 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Navarro50 min
May 2, 7:31 PM CDTSevere Thunderstorm WarningFWDAnderson74 min
May 2, 7:46 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar89 min
May 2, 7:55 PM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall50 min
May 2, 7:57 PM CDTSevere Thunderstorm WarningFWDHenderson63 min
May 2, 8:11 PM CDTSevere Thunderstorm WarningFWDCollin, Grayson39 min
May 2, 8:37 PM CDTSevere Thunderstorm WarningFWDMilam53 min
May 2, 8:42 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains, Van Zandt63 min
May 2, 8:50 PM CDTSpecial Weather StatementFWDFalls, McLennan25 min
May 2, 9:26 PM CDTSpecial Weather StatementFWDLimestone, Robertson34 min
May 2, 10:01 PM CDTFlash Flood WarningFWDRobertson3 hr
May 2, 10:20 PM CDTFlash Flood WarningFWDLeon3 hr
May 3, 7:50 AM CDTSpecial Weather StatementFWDHill, Navarro25 min
May 3, 8:12 AM CDTSpecial Weather StatementFWDKaufman33 min
May 3, 8:48 AM CDTSpecial Weather StatementFWDRobertson27 min
May 3, 8:50 AM CDTSpecial Weather StatementFWDHill, Navarro40 min
May 3, 9:04 AM CDTSpecial Weather StatementFWDRains, Van Zandt26 min
May 3, 9:20 AM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro55 min
May 3, 9:30 AM CDTSpecial Weather StatementFWDHenderson30 min
May 3, 9:47 AM CDTSpecial Weather StatementFWDKaufman28 min
May 3, 10:02 AM CDTSpecial Weather StatementFWDHenderson28 min
May 3, 11:19 AM CDTSpecial Weather StatementFWDNavarro26 min
May 3, 11:32 AM CDTFlash Flood WarningFWDHill, Navarro3 hr
May 3, 12:08 PM CDTSpecial Weather StatementFWDNavarro67 min
May 3, 12:14 PM CDTFlash Flood WarningFWDHenderson, Kaufman3 hr
May 3, 1:00 PM CDTSpecial Weather StatementFWDAnderson30 min
May 3, 1:33 PM CDTSpecial Weather StatementFWDAnderson27 min
May 3, 2:30 PM CDTFlash Flood WarningFWDVan Zandt3 hr
May 3, 2:32 PM CDTFlash Flood WarningFWDNavarro118 min
May 3, 5:38 PM CDTSpecial Weather StatementFWDDallas, Tarrant37 min
May 3, 5:50 PM CDTSevere Thunderstorm WarningFWDCooke55 min
May 3, 6:08 PM CDTSevere Thunderstorm WarningFWDTarrant67 min
May 3, 6:12 PM CDTSpecial Weather StatementFWDJohnson33 min
May 3, 6:19 PM CDTSevere Thunderstorm WarningFWDDallas56 min
May 3, 6:42 PM CDTSevere Thunderstorm WarningFWDHill63 min
May 3, 6:48 PM CDTSpecial Weather StatementFWDCollin57 min
May 3, 6:56 PM CDTSevere Thunderstorm WarningFWDCooke64 min
May 3, 6:59 PM CDTTornado WarningFWDHill46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.